Arabian Journal of Mathematics

, Volume 6, Issue 2, pp 79–86 | Cite as

Approximation by rational functions in Smirnov classes with variable exponent

Open Access
Article
  • 566 Downloads

Abstract

In this article, we investigate the direct problem of approximation theory in the variable exponent Smirnov classes of analytic functions, defined on a doubly connected domain bounded by two Dini-smooth curves.

Mathematics Subject Classification

30E10 41A20 41A25 46E30 

References

  1. 1.
    Cruz-Uribe, D.V.; Fiorenza, A.: Variable lebesgue spaces foundation and harmonic analysis. Birkhäuser, Basel (2013)CrossRefMATHGoogle Scholar
  2. 2.
    Diening, L., Harjulehto, P., Hästö, P., Michael Ruzicka, M.: Lebesgue and Sobolev Spaces with Variable Exponents. Springer, Heidelberg, Dordrecht, London, New York (2011)Google Scholar
  3. 3.
    Goluzin, G.M.: Geometric theory of functions of a complexvariable. Translations of mathematical monographs, vol. 26. AMS, Providence, Rhode Island (1969)Google Scholar
  4. 4.
    Israfilov, D.M.; Akgün, R.: Approximation in weighted Smirnov-Orlicz classes. J. Math. Kyoto Univ. 46(1), 755–770 (2006)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Israfilov, D.M.; Akgün, R.: Approximation by polynomials and rational functions in weighted rearrangement invariant spaces. J. Math. Anal. Appl. 346(2), 489–500 (2008)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Israfilov, D.M.; Testici, A.: Approximation in weighted Smirnov classes. Complex Var. Elliptic Equ. 60(1), 45–58 (2015)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Israfilov, D.M.; Testici, A.: Approximation in smirnov classes with variable exponent. Complex Var. Elliptic Equ. 60(9), 1243–1253 (2015)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Israfilov, D.M.; Testici, A.: pproximation by Faber-Laurent rational functions in Lebesgue spaces with variable exponent. Indag. Math. 27(4), 914–922 (2016)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Jafarov, S.Z.: On approximation of functions by p-Faber -Laurent rational functions. Complex Var. Elliptic Equ. 60(3), 416–428 (2005)MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    Jafarov, S.Z.: Approximation by rational functions in Smirnov-Orlicz classes. J. Math. Anal. Appl. 379(2), 870–877 (2011)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Kokilashvili, V.M.; Samko, S.G.: Weighted boundedness in Lebesgue spaces with variable exponents of classical operators on Carleson curves. Proc. A. Razmadze Math. Inst. 138, 106–110 (2005)MathSciNetMATHGoogle Scholar
  12. 12.
    Markushevich, A.: Theory of analytic functions, vol. 2. Izdatelstvo Nauka, Moscow (1968)MATHGoogle Scholar
  13. 13.
    Suetin, P.K.: Series of Faber polynomials. Gordon and Breach science publishers, Amsterdam (1998)MATHGoogle Scholar
  14. 14.
    Yurt, H.; Guven, A.: Approximation by Faber-Laurent rational functions on doubly connected domains. N. Z. J. Math. 44, 113–124 (2014)MathSciNetMATHGoogle Scholar
  15. 15.
    Warschawski, S.: Ber das ranverhalten der Ableitung derAbildunggsfunktion bei Konfermer Abbildung. Math. Z 35 (1932)Google Scholar

Copyright information

© The Author(s) 2017

Open AccessThis article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of ScienceTishreen UniversityLattakiaSyria

Personalised recommendations